# SDR 2007FA0000429

- Difficulty date: May 15, 2007
- Submitted: May 15, 2007
- Operation: General aviation
- Aircraft: N2586J
- Make and model: Cessna 150E
- Aircraft serial: 15061086
- Aircraft time: 8,600 hours
- Engine: Cont O200A
- System (JASC): 7820 · Engine Noise Suppressor
- Part: Muffler
- Part number: E477001
- Condition: Cracked
- Location: Engine
- Part time: 3,128 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED FATIGUE WHILE FLYING. NO OBVIOUS EXTERNAL SIGNS OF MUFFLER FAILURE WERE FOUND, SHROUD REMOVAL REVEALED A TIGHT CRACK FROM NR 2 RISER INTO BODY, 3 INCHES LONG THAT LEFT VERY LITTLE STAINING ON INSIDE OF SHROUD. MUFFLER BODY WAS DEFORMED WHERE RISER IS WELDED INTO BODY, NEW MUFFLER HAD NO DEFORMATION IN THIS AREA.
